MathSciNet Relay Station
MathSciNet bibliographic data
MR364259 14G05 (10D05 14H45)
Ogg, Andrew P. Hyperelliptic modular curves. Bull. Soc. Math. France 102 (1974), 449–462.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement